Remote Access Bulletin of the American Mathematical Society

Bulletin of the American Mathematical Society

ISSN 1088-9485(online) ISSN 0273-0979(print)

 
 

 

A characterization of inner product spaces


Author: R. A. Tapia
Journal: Bull. Amer. Math. Soc. 79 (1973), 530-531
MSC (1970): Primary 46B99, 46C10
DOI: https://doi.org/10.1090/S0002-9904-1973-13187-8
MathSciNet review: 0315415
Full-text PDF

References | Similar Articles | Additional Information

References [Enhancements On Off] (What's this?)

  • 1. J. P. Aubin, Optimal approximation and characterization of the error and stability functions in Banach spaces, J. Approximation Theory 3 (1970), 430-444. MR 43 #795. MR 275037
  • 2. A. Beurling and A. E. Livingston, A theorem on duality mappings in Banach spaces, Ark. Mat. 4 (1961), 405-411. MR 26 #2851. MR 145320
  • 3. R. Bonic and F. Reis, A characterization of Hilbert space, An. Acad. Brasil. Ci. 38 (1966), 239-241. MR 36 # 1961. MR 218877
  • 4. F. E. Browder, On a theorem of Beurling and Livingston, Canad. J. Math. 17 (1965), 367-372. MR 31 #595. MR 176320
  • 5. D. Cudia, The geometry of Banach spaces. Smoothness, Trans. Amer. Math. Soc. 110 (1964), 284-314. MR 29 #446. MR 163143
  • 6. M. Golomb and R. A. Tapia, The metric gradient in normed linear spaces, Numer. Math. 20 (1972), 115-124. MR 324406
  • 7. J. Kolomy, Some remarks on nonlinear junctionals, Comment. Math. Univ. Carolinae 11 (1970), 693-704. MR 44 #869. MR 283639
  • 8. S. Mazur, Über konvexe Mengen in linearen normierten Räumen, Studia Math. 4 (1933), 70-84.
  • 9. R. McLeod, Mean value theorems for vector valued functions, Proc. Edinburgh Math. Soc. (2) 14 (1964/65), 197-209. MR 32 #2522. MR 185052
  • 10. K. Sundaresan, Smooth Banach spaces, Math. Ann. 173 (1967), 191-199. MR 36 # 1960. MR 218876

Similar Articles

Retrieve articles in Bulletin of the American Mathematical Society with MSC (1970): 46B99, 46C10

Retrieve articles in all journals with MSC (1970): 46B99, 46C10


Additional Information

DOI: https://doi.org/10.1090/S0002-9904-1973-13187-8

American Mathematical Society